MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 5 6MM; KNEE TIBIAL INSERT
Model Number 1517-10-506
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Joint Laxity (4526); Unspecified Musculoskeletal problem (4535)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical notification received for revision due to instability.Date of implant: (b)(6) 2021.Date of revision: (b)(6) 2022.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Primary operative notes (b)(6) 2021 indicate the patient received a right total knee replacement due to right knee end stage arthritis and previous multiligamentous knee injury.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2022 indicate the patient received a right total knee revision due to having a twisting episode with a tearing feeling in her knee on the medial side, dislocation of the poly insert, pain and instability.Intra-operatively it was noted that polyethylene had dislocated and rotated 90 degrees.The insert and femoral components were revised to a hinged prosthesis.It was noted that the patient¿s femoral bone was brittle in appearance, therefore the surgeon applied 2 cables as a preventative measure ¿ no indication of fracture.The surgery was completed without indication of complication by the surgeon.

Brand Name
ATTUNE CRS RP INSRT SZ 5 6MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14239732
Report Number1818910-2022-07783
Device Sequence Number4774165
Product Code NJL
UDI-Device Identifier10603295055907
UDI-Public10603295055907
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1517-10-506
Device Catalogue Number151710506
Device Lot Number9707331
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer05/13/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATTUNE CRS FEMORAL RT SZ 5 CEM; ATTUNE MEDIAL DOME PAT 38MM; ATUNE REV RP TIB BASE SZ 5 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale
Patient Weight88 KG
Patient EthnicityNon Hispanic